MAUDE Adverse Event Report: MEDTRONIC ADVANCED ENERGY (SALIENT) PULSAR I GENERATOR-REFURB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEDTRONIC ADVANCED ENERGY (SALIENT) PULSAR I GENERATOR-REFURB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number PS100-100RF
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacture representative (rep) regarding a generator and handpiece.It was reported that after 5 minutes of used, the doctor found that the power of cut and coag was opposite; he stated that when the cut was set to 5 and coag was set to 3, but when the doctor used cut, the intensity was only 3 and the coag intensity was 5.The doctor tried to reconnect the handpiece and restarted the machine but still was not working.Finally, the doctors used the opposite intensity to complete the surgery.There was no reported impact to patient outcome.
 
Event or Problem Description
Additional information was received from a healthcare professional (hcp) via a manufacturer representative (rep).It was reported the generator was still in use.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received from a healthcare professional (hcp) via a manufacturer representative (rep).It was reported that the doctor was performing mastectomy.

Brand Name
PULSAR I GENERATOR-REFURB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEDTRONIC ADVANCED ENERGY (SALIENT)
180 international drive
portsmouth NH 03801
MDR Report Key9583471
Report Number1226420-2020-00011
Device Sequence Number16257966
Product Code GEI
UDI-Device Identifier00643169078406
UDI-Public00643169078406
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K102029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS100-100RF
Device Catalogue NumberPS100-100RF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer01/13/2020
02/17/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date02/06/2020
02/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1